Advertisement

Siberian Mathematical Journal

, Volume 47, Issue 4, pp 597–600 | Cite as

On the Conjugacy problem for Carter subgroups

  • E. P. Vdovin
Article

Abstract

We prove that the Carter subgroups of a finite group are conjugate if so are the Carter subgroups of the group of induced automorphisms for every nonabelian composition factor.

Keywords

Carter subgroup almost simple group group of induced automorphisms 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Dalla Volta F., Lucchini A., and Tamburini M. C., “On the conjugacy problem for Carter subgroups,” Comm. Algebra, 26, No. 2, 395–401 (1998).zbMATHMathSciNetGoogle Scholar
  2. 2.
    Tamburini M. C. and Vdovin E. P., “Carter subgroups of finite groups,” J. Algebra, 255, No. 1, 148–163 (2002).zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Conway J. H., Curtis R. T., Norton S. P., Parker R. A., and Wilson R. A., Atlas of Finite Groups, Clarendon Press, Oxford (1985).Google Scholar
  4. 4.
    Seitz G. M., “Unipotent elements, tilting modules, and saturation,” Inv. Math., 141, No. 3, 467–503 (2000).zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Previtali A., Tamburini M. C., and Vdovin E. P., “The Carter subgroups of some classical groups, ” Bull. London Math. Soc., 36, No. 1, 145–155 (2004).zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • E. P. Vdovin
    • 1
  1. 1.Sobolev Institute of MathematicsNovosibirskRussia

Personalised recommendations